# SDR SWAA2023020698639

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERIOR EMERGENCY LIGHT INOP AT RH SEAT ROW 18.<[01] FOUND FUSE IN EMERGENCY LIGHT POWER SUPPLY M1672 THAT POWERS AISLE LIGHTS AT ROWS 16ABC AND 18ABC BLOWN. REPLACED FUSE AND LIGHTS WERE STILL INOP AND FOUND THE FUSE BLOWN AGAIN. REMOVED LAMPS FROM THE AFFECTED LIGHT ASSEMBLIES AND FOUND THE GROUND TERMINAL SHORTED TO THE POWER TERMINAL UNDER THE LAMP. GROUND TERMINAL IN BOTH LIGHT ASSEMBLIES BROKE OFF WHEN PULLED AWAY FROM THE POWER TERMINAL. REMOVED AND REPLACED AISLE LIGHT ASSEMBLY AT SEAT ROW 16ABC. ALL WORK PERFORMED PER AMM 33-51-06-960-804 AND AMM 33-51-03-960-802. **AISLE LIGHT AT SEAT ROW 18ABC STILL NEEDS TO BE REPLACED.**; REMOVED AND REPLACED AISLE LIGHT ASSEMBLY AT SEAT ROW 16DEF.[05] REPLACED EMERGENCY EXIT AISLE LIGHT ASSEMBLY AT ROW 18DEF AND PERFORMED GOOD TEST PER AMM 33-51-03-960-802.;[06] VERIFIED CORRECTIVE ACTION ITEM 5; CARD COMPLETE.
